Lauricidin

Discussion in 'Logs' started by messtafarian, Dec 2, 2015.

  1. messtafarian

    messtafarian Member

    Joined:
    Aug 18, 2013
    Messages:
    814
    Just wanted to mention this. This is a product that is basically concentrated coconut oil -- lauric acid -- encapsulated to reach the gut. I bought it as part of my anti-viral protocol but I gotta say that whatever unpleasantness that has been hanging around in my lower gut is clearing up since I started taking it about 4 days ago.

    My stomach problems have really cleared up from the days not so long ago when I considering shopping in the old folk's aisle for Protection. But there was still a feeling of chaos in my lower gut, cramps, just badness even though it was better.

    These virii can colonize intestinal cells and just live there as long as they like unless they are convinced to leave. If you haven't had luck with antibiotics for bad tummy problems it could be something to try.
     
  2. seano

    seano Member

    Joined:
    Nov 21, 2015
    Messages:
    98
    Gender:
    Male
    Location:
    London, UK
    Have you had any short term side-effects? aka the Herxheimer reaction.

    Such as brain fog, skin issues, ...

    I have cysts on my neck (look like acne, but are actually follicles). Taking lauricidin for 1 day resulted in a huge increase the next day. I've not had a time when brave enough to try it again (waiting until I have several days working from home).
     
  3. OP
    messtafarian

    messtafarian Member

    Joined:
    Aug 18, 2013
    Messages:
    814
    No, nothing like that, but I'm not much of a herxer. I can take massive amounts of stuff and not have any indication it's doing a thing.
     
  4. seano

    seano Member

    Joined:
    Nov 21, 2015
    Messages:
    98
    Gender:
    Male
    Location:
    London, UK
    Lucky you. Seems my body likes to push all toxins through the skin. Never brain fog or any other issues. Just skin.
     
  5. Parsifal

    Parsifal Member

    Joined:
    Aug 6, 2015
    Messages:
    1,073
    Maybe this is just your metabolism rate increasing and you need more vitamin A?